T Nation

Low T High Estrogen


#1

this may seem kind of a strange post,
recently experience some really painful nerological burning pain symptoms in my legs , privates and lower back that suddenly occurred, along with mental confusion and some other symptoms after eating some yogurt mixed with casein protien[I premix these for the week for post workout meals.]
the Drs did all kinds of scans & testing ruling out all natural causes, but could not find a cause, some of them suspected a toxin but could not say what it was or test for it. after some research I matched my all symptoms on an RX site to an overdose of medroxyprogesterone acetate. womens birth control. my wife and I are going through a bitter divorce. I have since moved out of the house, can't really prove anything but a month later the drs finally tested and found my hormone levels at

Estrogen 126pg/mL
Estradiol <=50 pg/mL
Progesterone <0.2ng/mL
TESTOSTERONE 424 ng/dL
Testosterone free 77.4 pg/mL

I found this supplement online called Freetest and was wondering if anyone has used it?


or could recommend something to lower the female hormone levels down so i could start getting back to feeling and doing normal?
thank you


Oral Steroids
#2

If your wife gave your birth control then they would be eliminated from your body long before a month elapsed. You hormones would return to normal eventually depending how long she was giving them to you. That’s pretty crazy she was slipping you Birth control… weird…


#3

hiJB,

Yes very weird, searching the web reveals why some women do this as well as showing them how. they often do this to mess with them or manipulate them if they are ending the relationship or unhappy with it. The side effects are many and some very painful. The main reason is its the same thing they do to chemically castrate male sex criminals, and the longer one is on it the longer recovery time as it damages nerves and muscle tissue sometimes permanently. and guess what there is no test for the actual drug, only hormone levels which Drs say vary with individuals and unless you see it occur cannot prove.


#4

That birth control pill is a progesterone derivative and would actually reduce both estrogens and testosterone. So your wife wasn’t poisoning you. Maybe taking a supplement for anxiety/paranoia may be better.